On a decomposition for infinite stochastic matrices (vol 27, pg 127, 1997)

被引:5
作者
Zhao, YQ [1 ]
Li, W
Braun, WJ
机构
[1] Univ Winnipeg, Dept Math & Stat, Winnipeg, MB R3B 2E9, Canada
[2] Univ Louisiana, Dept Elect & Comp Engn, Lafayette, LA 70504 USA
关键词
stochastic and substochastic matrices; Markov chains; decomposition and factorization;
D O I
10.1023/A:1019166716446
中图分类号
TP39 [计算机的应用];
学科分类号
081203 ; 0835 ;
摘要
An error in the proof to theorem 1 in: On a decomposition for infinite transition matrices, Queueing Systems 27 (1997) 127–130, is corrected.
引用
收藏
页码:399 / 399
页数:1
相关论文
共 1 条
[1]   On a decomposition for infinite transition matrices [J].
Zhao, YQQ ;
Li, W ;
Braun, WJ .
QUEUEING SYSTEMS, 1997, 27 (1-2) :127-130